# SDR TWYA30692

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N361TL
- Make and model: Cessna 525B
- Aircraft serial: 525B061
- Aircraft time: 2,292 hours, 1,377 cycles
- Engine: Wilint FJ441A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL327AS150
- Condition: Burned Out
- Location: Instrument Panel
- Part time: 2,292 hours, 1,377 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE PILOT NOTICED THAT THE RT LANDING GEAR DOWN AND LOCKED LIGHT WAS INOPERATIVE.  IN ORDER FOR THE PILOT TO ENSURE THE GEAR WAS DOWN HE USED THE EMERGENCY EXTENSION AND DIVERTED TO THE NEAREST MAJOR AIRPORT.
